MathSciNet Relay Station
MathSciNet bibliographic data
MR1444731 11D61
Arif, S. Akhtar; Muriefah, Fadwa S. Abu On the Diophantine equation $x^2+2^k=y^n$. Internat. J. Math. Math. Sci. 20 (1997), no. 2, 299–304.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement